| Model Number |
FASTPASS SCORPION SL-MF WITH FLUSHPORT |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.It was reported that during a rotator cuff suture procedure the tong did not release.The needle was deflected and it was not possible to work precisely.The reported event was not confirmed as the device was tested and the proper function is given.The needle can be inserted normally and comes out at the tip without problems.However the device shows signs of metal surface oxidation especially on the jaw and the pins (see evaluation picture 2 + 3).
Event or Problem Description
It was reported that during a rotator cuff suture procedure the tong did not release.The needle was deflected and it was not possible to work precisely.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device anyway.It was not necessary to switch the surgical technique or do a second surgery.